# SDR DLL19000846

- Difficulty date: April 29, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N753DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193W1189
- Aircraft time: 86,262 hours, 15,528 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Open
- Location: Cockpit
- Component: Escape Hatch, UNK
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

COCKPIT ESCAPE HATCH OPENED DURING TAKEOFF ROLL AT 100 KIAS.  ADJUSTED ESCAPE HATCH LINKAGE AND SAFTIED.  DOOR OPS CHECK NORMAL.  NOTE:  COCKPIT ESCAPT HATCH LIGHT ON S/O WARNIG PNL STRIKER BROKE DURING RIG OF DOOR / FWD TO MCO AND PLA PER MEL 52-72-00A.
